Spironolactone & Tinnitus Connection?

Discussion in 'Support' started by Jbeans, Jul 28, 2015.

tinnitus forum
    1. Jbeans

      Jbeans Member

      Tinnitus Since:
      2015
      Hi Guys,

      I would REALLY appreciate your knowledge on whether spironolactone could/may cause Tinnitus?

      I already have tinnitus; cause is unknown. Im battling acne now so im thinking of asking my derm for Spiro but Im concerned it could make my T situation worse?

      Please comment as im pretty sure my derm would not know !

      Thanks in advance!
       
    2. uae96
      Thinking

      uae96 Member

      Location:
      Dubai, UAE
      Tinnitus Since:
      6/14/2015
      Cause of Tinnitus:
      Noise
      What do u use for you're acne ? I was battling it to but not anymore
       
    3. PaulBe

      PaulBe Member Benefactor

      Location:
      Cairns
      Tinnitus Since:
      11/2013
      Cause of Tinnitus:
      Probably sound, though never proven
      Spiro is a diuretic. I've heard of Frusemide causing tinnitus but not Spiro. Different class of drug. Anyone else know?
       
    4. Jbeans

      Jbeans Member

      Tinnitus Since:
      2015
      Thanks - I did my own research and found that only loop diuretics may be ototoxic ; spiro does not fall under this category.
      I've also connected with two people who had tinnitus and was on spiro - didn't affect their T one way or the other (but everyone is different and I'm not a doctor..)
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.